# SDR LR7A05162

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Cws 171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5711, FOUND LEFT HAND CENTER WING LOWER PLANK CORROSION CWS171-213.  REPAIRED IAW DRAWING R05-025-05 PER LAC MEA382-57-05-077, NR 0416.
